# SDR IPXA2024010802767

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,693 hours, 9,616 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT- CRACK - WEB, RH WING BL 255.692 FXD TE RIB. (REPLACE) OK TO WORK
